# SDR VNAA2016012200016

- Difficulty date: January 22, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 28,765 hours, 28,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 461-473
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR SILL ANGLE HAS SEVERAL AREAS OF MINOR CORROSION BETWEEN FS 461 - 473.  REMOVED APPROXIMATELY .004" OF DAMAGE FROM SILL ANGLE.
